# SDR U5QA202503200149

- Difficulty date: March 20, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N643TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 16,450 hours, 12,575 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

N643TX-250320-1 FO PFD INSTRUMENTS FROZE AT FL400. AIRSPEED INDICATIONS INCREASED TO 450KTS (NOT ACTUAL AIRSPEED). WITH ASSICIATED AURAL WARNING.  MX C/A: DRAINED ALL STATIC PORTS AND PURGED PITOT/STATIC SYSTEM, OPS AND LEAK CHECKS NORMAL AT 40000 FT AND 200 KNOTS. REFERENCE C560XL AMM 34-90-10.
